Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Akshay S Shewale

General Physician, Pune

400 at clinic
Book Appointment
Call Doctor
Dr. Akshay S Shewale General Physician, Pune
400 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr. Akshay S Shewale
Dr. Akshay S Shewale is a renowned General Physician in Junnar, Pune. He is currently associated with Tulajabhavani hospital junnar in Junnar, Pune. You can book an instant appointment online with Dr. Akshay S Shewale on Lybrate.com.

Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 31 years of experience on Lybrate.com. You can find General Physicians online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Akshay S Shewale

Tulajabhavani hospital junnar

Tulajabhavani hospital, Shankarpura peth,Junnar 410502, PunePune Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Akshay S Shewale

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Sir, these days I'm feeling an immense stomach ache, when I masturbate, is this a problem. By the way is masturbating dangerous?

BHMS
Homeopath, Faridabad
Sir, these days I'm feeling an immense stomach ache, when I masturbate, is this a problem. By the way is masturbating...
Hello,Excess of masturbation is definitely harmful for you and it is necessary to know its side effects. These are as follows:-1. Masturbation makes you weak, it spends more energy and burns your calorie 2. Masturbation creates nervousness and neurological problems 3.Masturbation is a main cause for erectile dysfunction. 4. Masturbation addicts you even if you taste it for one time. Controlling it is a very big menace. 5. Masturbation creates drowsiness; you will be sleeping most of the time after ejaculation of your sperm. You will experience a damn tired. 6.Masturbation causes stress and strain in your mind and soul. 7. Masturbation also affects us psychologically; it creates depression after ejaculation and makes one to feel bad on his own. ***Take conium 200, 5 drops once in a week.***
1 person found this helpful
Submit FeedbackFeedback

Sir/madam, My friend consumed avil 50 mg tablets at a time. Does it may lead to her death or it will have any side effects on her. Please reply for this.

BHMS, MD - Homeopathy, Special Course
Homeopath, Rajkot
Sir/madam,
My friend consumed avil 50 mg tablets at a time. Does it may lead to her death or it will have any side ef...
Avil cause sleepiness and drowsiness and relax your body and I don't think it cause any death like problem. Regards.
Submit FeedbackFeedback

After having unprotected sex with my husband .my period start with in 2 days and continued for 3 days. Is it possible that I am pregnant? And in next month I got period but with very light bleeding for just one day. Is it a sign of pregnancy.

fellow in Obstetric Medicine , MS - Obstetrics and Gynaecology, FMAS, DMAS, MBBS
Gynaecologist, Hyderabad
Hello, it would be wise to do a pregnancy test and see. Although you ve had a normal period after the episode itz less likely but confirming it with a test would be appropriate.
1 person found this helpful
Submit FeedbackFeedback

Sir mai khashi se bahut preshan hu lagabhag 4 shal se jab bhi mausam change hota hai to dikat chalu ho jati hai Kya sir iska koi jar se khatam karne ka dawa hai Tab goodcdf 200 Tab lysia 500 Tab oncet 3d yehi dawa khate hai tab aaram milta hai.

MBBS, MD TUBERCULOSIS AND CHEST DISEASES, Diploma in Tuberculosis & Chest Diseases, Diploma in Tropical Medicine Health
Pulmonologist, Kolkata
Aapki symptoms Asthma ki hai. Zaroor Jar se khatam karne wala ilaj hai. Aapko savdhanio aur parez karna parega kuch mamlo pe lekin. 1. Strictly avoid all irritants, allergens, mosquito repellants in form of liquidators coils sab band, stay away from pets, smoke, fumes 2.wear face mask when you are going outdoors 3. Avoid Temperature variation in terms of ac mein thoda garam kapde pehenna 4.iske elawa aapko ek Pulmonologist ki opinion leke Inhaler medication lena parega joki aapko puri rahat dila sakta hai 5.Dawai mein koi la parwai hona nehi chahiye puri rahat ke liye.
1 person found this helpful
Submit FeedbackFeedback

I hv done last intercourse two days before ,today I go for std test, reports are normal. So is it ok for future, I mean is it like now it is not detecting but after a time period any std detect it may detect? Is it happens or not.

MBBS, DNB (Obstetrics and Gynecology), MD - Obstetrtics & Gynaecology
Gynaecologist, Delhi
There is a sero positive period for each infection, if you are very much concerned you shd repeat tests again after 4 months.
Submit FeedbackFeedback

I have sciatica nerve problem on left side of back, whom to consult and how to cope up with it?

MBBS
General Physician, Mumbai
You need to consult an orthopaedic dr and till than for pain take tablet paracetamol and you need to do few exercise training from a physiotherapist and also take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
1 person found this helpful
Submit FeedbackFeedback

I have a regular headache and eyes pain whenever I walk in road side. This problem is start about 3 months before. So wht I'll do for that.

MBBS
General Physician, Cuttack
I have a regular headache and eyes pain whenever I walk in road side. This problem is start about 3 months before. So...
If you have recurrent attack of headache1. It could be a tension headache due to anxiety/stress, depression inadequate sleep, low bp/high bp, migraine, prolonged use of cell phone/computer, chronic anaemia, refractive error, chronic sinusitis, organic brain lesion 2. Avoid stress, physical and mental exertion, have adequate sound sleep for 7-8 hours daily in the night 3. Go for regular exercise 4. Practice yoga, meditation and deep breathing exercise to calm your mind, control your emotion and relieve stress 5. Check for refractive error, sinusitis hemoglobin, bp 6. Avoid prolonged use of cell phone/computer 7. Consult neurologist to rule out other causes of headache, if required take a ct scan of head to exclude any brain lesion 8. If it is migraine you have to take migraine prophylactic drug after consulting neurologist.
1 person found this helpful
Submit FeedbackFeedback

I am 24 year old male. I have pain on chest for last two months. What should I do?

MBBS, MBA (Healthcare)
General Physician, Delhi
I am 24 year old male. I have pain on chest for last two months. What should I do?
take aciloc 150 mg 2 times a day for 2 weeks. do ecg, x ray chest pa . inform report. consult physician.
Submit FeedbackFeedback

Met gardan me dard hota hai air khichau sa mahsus hota hai jiski wajah se sir me bhi dard hone lagta hai. Mujhe kya karna chahiye.

MBBS, MBA (Healthcare)
General Physician, Delhi
Met gardan me dard hota hai air khichau sa mahsus hota hai jiski wajah se sir me bhi dard hone lagta hai. Mujhe kya k...
apply volini gel. do warm fomentation. do neck muscle exercises in pain free period. avoid high pillow. inform if not ok.
Submit FeedbackFeedback
View All Feed